# SDR AALA202307184436

- Difficulty date: July 12, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT SIDE OF FRAME LOCATED AT BS 947.5 BETWEEN S22R AND S23R. REPAIRED FRAME PER EA 345938 AND SRM 53-70-02-2R.
